MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020A
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Calibration Problem (2890)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspected 1 random opened/used sensor and performed visual inspection and found contact pad to be damaged (wrinkled).Unable to confirm customer received sensor in said condition due to customer returned opened/used.
 
Event or Problem Description
The customer reported via phone call the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose values was 95 mg/dl, 315 mg/dl, 95 mg/dl and the sensor glucose was 57 mg/dl, 276 mg/dl.Insulin delivery was suspended due to sensor values.Sensor value that triggered the suspend event was 95 mg/dl.Suspend on low limit in sensor settings was 57 mg/dl.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.The sensor will be returned for analysis.

Brand Name
SENSOR MMT-7020A ENLITE3 5PK US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8163390
Report Number2032227-2018-74797
Device Sequence Number2069409
Product Code OZP
UDI-Device Identifier20763000017556
UDI-Public(01)20763000017556(017)20190111
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/11/2019
Device Model NumberMMT-7020A
Device Catalogue NumberMMT-7020A
Device Lot NumberHG291QY
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2018
Initial Report FDA Received Date12/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient Weight134